Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

Today is my first day with liporexin pills :) I feel OK now, I don’t have any negative side – effects, but I am feeling kind of a bloated :/

So, I don’t know it is just me, but these stomach cramps started when I took my first pill.

OK, they are not so hard, but they are boring. So, I was wondering did anyone else feeling bloated with liporexin pills? Or, it is just me?

Can I drink something to stop that, maybe some herbal tea or something like that?

Let me know what do you think, is this one side – effect that liporexin can cause?

Thank you! 

Loading...

Hey,

When I started to use these pills I have lost my appetite, but I was feeling great. But, at the beginning I was feeling bloated for hours, my stomach was carving, but soon that stopped. I think that I know why this happened :)

After I took liporexin, I started to eat after 10 minutes. I did it two to three times, and I figured out that this happen because of that. So, you if you want to eat, you need to do that after 30 minutes after you took liporexin.

Of course, you don’t need to eat a lot, because this pill will help you fell full.

Good luck!

Reply

Loading...